# SDR SWAA2013082619569

- Difficulty date: August 22, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 4,604 hours, 1,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT EMERGENCY SIGN LENS LOOSE.  SECURED LENS IAW MM.
